# SDR GR4D20180307002

- Difficulty date: March 7, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N440QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4025
- Aircraft time: 9,370 hours, 4,553 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Winglet
- Part time: 9,370 hours, 4,553 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGLET BORES,  HORIZONTAL 1, 4, 6, 8, 9 AND VERTICAL 11, 12, AND 15,  HAD CORROSION IN THE BORES.
